MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; SCREW, FIXATION, BONE
Model Number SUTR ANCHBIO-COMP S-TAK KNOTLESS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device disposition is unknown and the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the ar-1938bc, biocomposite suturetak knotless anchor broke upon insertion.Additional information has been requested.Additional information obtained: the procedure taking place was a labrum repair.The surgical coordinator stated that the only information made available regarding the complaint was that the device broke in and out upon insertion.The case was completed with a replacement ar-1938bc of the same lot number (lot: 10071743).The facility confirmed that the device will not be returning for evaluation due to the unknown disposition of the device.The facility reporter states they have no confirmation on the status of whether there is a retained device portion left in the patient.

Brand Name
SUTR ANCHBIO-COMP S-TAK KNOTLESS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7693316
Report Number1220246-2018-00551
Device Sequence Number16410368
Product Code HWC
UDI-Device Identifier00888867097186
UDI-Public00888867097186
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSUTR ANCHBIO-COMP S-TAK KNOTLESS
Device Catalogue NumberAR-1938BC
Device Lot Number10071743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR